# SDR JJBA20210211011

- Difficulty date: February 11, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 36,819 hours, 24,101 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2363
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 27,867 hours, 23,642 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG A/I FAIL, NO ICE ON, AND BLEED 1 LOW TEMP MESSAGES IN FLIGHT (E2 E/I FAIL WITH NO ICE A/I ON MESSAGES ON CLIMB FROM FL220 TO FL270. BLEED 1 LOW TEMP CAME ON AT 3000 FEET ON APPROACH WITH N1 AT 70% AND N2 80-85%. PERFORMED A/I ADJUSTMENT TEST. OPS CHECK SAT. INSPECTED FAN AIR VALVE FILTER. FOUND FILTER TO BE CLEAN AT THIS TIME. PERFORMED GVI OF ENGINE #2 A/I VALVE AND FOUND A SECTION OF THE VALVE CRACKED. #2 ENGINE A/I VALVE REQUIRES REPLACEMENT. FOUND RESISTOR RO534 BROKEN, NOTE THIS RESISTOR TIES TO THE PRECOOLER TEMP INDICATION FOR #1 BLEED TEMP. R&R RESISTOR RO534. OPS CHECK SAT. REPLACED #2 ENGINE AI VALVE. OPS CHECK SAT AT THIS TIME. LOTO REMOVED AND STOWED.
